| Texto completo | |
| Autor(es): |
Clarke, Jorge
;
Olivera, Christian
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA; v. 45, p. 8-pg., 2020-01-01. |
| Resumo | |
We study the L-p-solutions for the semilinear heat equation with unbounded coefficients and driven by a infinite dimensional fractional Brownian motion with self-similarity parameter H > 1/2. Existence and uniqueness of local mild solutions are shown. (AU) | |
| Processo FAPESP: | 15/07278-0 - Dinâmica estocástica: aspectos analíticos, geométricos e aplicações |
| Beneficiário: | Paulo Regis Caron Ruffino |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 17/17670-0 - Equações Diferenciais Parciais Estocásticas e Sistemas de Partículas. |
| Beneficiário: | Christian Horacio Olivera |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |